# SDR AALA20120521017

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 66,202 hours, 23,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED EXISTING REPAIR AT STATION 400 AND STRINGER 15 RIGHT.  REPLACED WITH NEW DOUBLER REPAIR PER SRM 53-00-01-2R2 AND EA B757-53-023792.
